| Model Number |
CRPLUS |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer will receive a replacement device.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that on/off button is not functioning on their device.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no patient involvement in this event.
Event or Problem Description
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to verify the reported issue.The cause of the reported issue was determined to be due to the faulty battery flex cable.The customer was provided a warranty replacement device.The customer's device was archived by stryker.